# SDR C8GA20010010

- Difficulty date: May 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 52,395 hours, 28,654 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 740 FROM TOL TO MCI.  IN CRUISE, AT APPROXIMATELY 126 MILES FROM MCI, THE APU FIRE LIGHT CAME ON.  ACCOMPLISHED APU FIRE CHECKLIST IAW AOM.  AIRCRAFT CONTINUED TO MCI AND LANDED WITHOUT INCIDENT.  INVESTIGATION FOUND THAT HEAVY RAIN IN TOL DURING CARGO LOADING INDUCED A FALSE APU FIRE WARNING INDICATION.  THE APU FIRE BOTTLE WAS REPLACED IAW 26-23-1 AND APU SYSTEMS OPS CKECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
